

Author: Barabanov E.
Publisher: MAIK Nauka/Interperiodica
ISSN: 0012-2661
Source: Differential Equations, Vol.46, Iss.5, 2010-05, pp. : 613-627
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We consider families of linear differential systems continuously depending on a real parameter. The stability (respectively, asymptotic stability) set of such a family is defined as the set of all values of the parameter for which the corresponding systems in the family are stable (respectively, asymptotically stable). We show that a set on the real axis is the stability (respectively, asymptotic stability) set of some family of this kind if and only if it is an
Related content







